# SDR 2007UALA00745

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 42,027 hours, 30,737 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL AND LANDED UNDER AMBER ALERT DUE TO A LEADING EDGE SLAT INDICATION.  [SUP 05-16-07] FOUND FAULTY NR 3 FLAP EXTEND SENSOR. REPLACED FLAP EXTEND SENSOR.
